# SDR CHQA201100434

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT FLOOR SILL AT FRAME 44.  MAINTENANCE REMOVED THE CORROSION AT FRAME 44 RIGHT FLOOR SILL.  THE REMAINING THICKNESS WAS 0.044 INCHES, WITH LESS THAN 30 PERCENT OF THE THICKNESS REMOVED.  NO CRACK INDICATIONS WERE FOUND.  CORROSION WAS REMOVED IN ACCORDANCE WITH SRM 53-23-10.  MAINTENANCE PERFORMED A DYE-PENETRANT INSPECTION LEVEL 1 METHOD C IN ACCORDANCE WITH NDI INTRODUCTION WITH NO DISCREPANCIES DETECTED.
